# SDR SWAA2024050271668

- Difficulty date: April 7, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE SIDE PLATE HAS LIGHT CORROSION AROUND FASTENER HOLES FROM STA 500A TO 500D LBL 24.<[01] BLENDED AREAS; REMOVED .008' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] BLENDED AREAS; REMOVED .008' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] LOCATED; DRILLED; AND INSTALLED NEW SIDE PLATE PER SRM 53-00-53-2R-5 FROM STA. 500B + 10 TO 500I.;[04] LOCATED; DRILLED; AND INSTALLED NEW SIDE PLATE P/N BAC1496-364 BA#299262 PER SRM 53-00-53-2R-5 FROM STA. 500B + 10 TO 500I.;[05] 02 - INSPECTED PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)]
